Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Conformally converting cusps to cones


Author: Christopher M. Judge
Journal: Conform. Geom. Dyn. 2 (1998), 107-113
MSC (1991): Primary 30F10; Secondary 35J60, 53A30
Published electronically: December 8, 1998
MathSciNet review: 1657563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conformal deformations of hyperbolic surfaces with conical singularities are shown to be real-analytic. The first nontrivial term in the power series expansion around a cusped surface is shown to be a multiple of the Eisenstein series $E_2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30F10, 35J60, 53A30

Retrieve articles in all journals with MSC (1991): 30F10, 35J60, 53A30


Additional Information

Christopher M. Judge
Affiliation: Indiana University, Bloomington, Indiana
Email: cjudge@poincare.math.indiana.edu

DOI: http://dx.doi.org/10.1090/S1088-4173-98-00024-1
PII: S 1088-4173(98)00024-1
Keywords: Eisenstein series, hyperbolic surface
Received by editor(s): January 20, 1998
Received by editor(s) in revised form: November 16, 1998
Published electronically: December 8, 1998
Additional Notes: Manuscript preparation supported in part by NSF DMS 9304580 (IAS) and an NSF postdoctoral fellowship
Article copyright: © Copyright 1998 American Mathematical Society